Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
farmgrl

:) just finished my first month of accutane

Recommended Posts

so ive been on 40 mg of amnesteem for about a month now

my derm is up'ing my dose to 60mg.

history:

so ive suffered from acne since 8th grade...im now 19.. :doubt:

i went to a derm in th grade and he prescribed me doxy..

it got better...well to where i can stand it..

now within the past year it has gotten worse

so i went back to my derm and he put me back on doxy..

but it made me sick :/ so he put me on adoxa...

and i got clearer...so i quit taking that around june

now its november and im on my second month of accutane :)

within the first two weeks i did experience the initial breakout

but since then ive only had a few little breakouts but mainly the bad ones came when i was on the monthly

so im so excited to be clear :surprised:

i cant wait :dance:

what i use:

neutrogena liquid face wash (the orange thing) morning and night

cetaphil moisturizer with the spf morning and sometimes night

and of course make up (merle norman)

for the dry lips...i have so many different stuff lol

-blistex, burts bees, softlips, chapstick*strawberry*, and lip gloss sometimes :)

Share this post


Link to post
Share on other sites

Hi :)

I'm almost done with my first month too and I am on the same meds.. Is dry lips the only side effect that you are experiencing?

Share this post


Link to post
Share on other sites

ok so my lips are starting to get reallllllly dry...i was joking around with my boyfriend the other day and i told him he's gunna have to stop kissin me lol (he wasnt too happy) haha :hand:

my lower back is really sore here lately..feels sore like when im on my period

(stupid boobs) ;)

my arms and chest are gettin dry also..

normally i have dry spots on my arms during the winter anyway

so woo yay :doubt:

um...thats bout it...

hey :angel:

Share this post


Link to post
Share on other sites

Yeah my lips have been real dry too but I've been using vasaline and aquafor and they are back to normal..my joints have been sore but not very often adn they were sore before I even went on the drug. BUT I did experience some hair thinning but I'm trying not to worry about it bc I know if I worry more will fall out! But I'm feeling pretty good about my decision so far:)

Share this post


Link to post
Share on other sites

Hi! I'm 18 and just started my second month of accutane too :]

So far the side effects arent too bad..just the horrible dry lips like you said.

Are they upping your dose for month 3? I want to up mine (which is 40mg of claravis per day) just to hopefully clear this up faster but I didn't know if that would be ok.

Share this post


Link to post
Share on other sites

well im only on month two...

but right now...im on nothing....bc i have no pills...

day two of no pills...

stupid prescription place where i get my stuff..got all this sh*t messed up and confused and what not...

ughhhh i hope i get it tomorrow

Share this post


Link to post
Share on other sites

so i finally got my meds this morning...

60 mg of claravis

:) im ready!

oh!

HAPPY THANKSGIVING TOMORROW!!!!!!!

(so ready for black friday...gotta be at work at 8am! i really am excited :D )

Share this post


Link to post
Share on other sites

so my lips got realllllllllllllllllllllly dry for the past like....5 days-ish...

so i went to wal mart i think and got vaseline lip therapy stuff

i love it

:)

so much better than chapstick :)

so they still dry...i can tell when i havent put any on within like 5 seconds..

with the hair thining i keep reading..i dont mind it if it happens to me...my hair is so thick it needs less lol

i ate too much in the past week..omg so full...but it was amazing food!

Share this post


Link to post
Share on other sites

so....im having bad pain in my lower abdominals....

hmm.....mums wanting to take me to the hospital..

i cant get up with my derm...i called her office and she was already gone..

so my only choice is the dreaded hospital...

:snooty:

Share this post


Link to post
Share on other sites

Oh my gosh its so wierd I started having those this week too and we kinda started the same time. I had mine like right before bed for like 3 nights in a row but they are gone now maybe I was just eating wrong or something.. Hope things get better!

Share this post


Link to post
Share on other sites

no I figured it was just because I was stressed! Jumping Joseaphats.. did she say why you should stop taking them?

Share this post


Link to post
Share on other sites

hmmm well let me know what they say and I'll probably call my derm tomorrow. I dread that though because they are always putting me on hold for obscene amounts of time

Share this post


Link to post
Share on other sites

so i ended up going to my derm...and she told me it wasnt caused by the accutane..

so she told me to go to the fam doc bc it felt like my appendix

so i went to geneva...and she sent me to the hospital :/

(i hate hospitals)

so they did tests and cat scans that made me feel like i peed on myself..(i didnt)

and it wasnt my appendix

i just had an infection

so yeah...my story of the week and why i was late for my math final and waited til the last minute to finish a research paper. lol

Share this post


Link to post
Share on other sites

so my face is now....snowy lol

its very dry so its flaky

other than that...everything is fine! :D

i have no actives...its great

my boss told me the other day that my face is soooo much better

and she bought me chocolate for Christmas and told me to watch how much i eat lol

my ears are dry also....its weird :/

Share this post


Link to post
Share on other sites

so...its feb..

valentines day is coming...

big problem with that...and that is...too many guys...

which is stressing me out bc i dont know which one to hang out with lol

crazy

but normally...my face would break out when i get stressed like this...

but i havent had one in a while...

well last week but that was because of my period...

accutane is working!

my face is so smooth...

scars are still there...

but smoooooooth :D

ive gotten so many compliments...makes me smile...

cant wait til im off tho!

i have the urge to go get a third whole in my ears and a tattoo....

just hope my courage don't get shot when im done with accutane lol

Share this post


Link to post
Share on other sites

so :)

i only have like...a weeks worth of pills..

and im done

:dance:

woot!

im excited

hopefully i wont break out realllllly bad...

i live in florida so im ready for it to be out of my system and go to the beach!

and im ready to get a tattoo...and my ears done...and my wisdom teeth out...6 months...gah so far away!

Share this post


Link to post
Share on other sites

wow its june and im still clear....

well except for the monthly zit that pops up...

but its not that noticable

:D

ive been beaching it lately....but now that the oil has attacked our shores...

no more beach...boo!

once im clear i still cant beach it!

bah!

oh well...theres the front yard :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×